# SDR UIEA201000079

- Difficulty date: March 26, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 106,156 hours, 18,652 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, A CRACK WAS FOUND IN THE 65B07373-4 1540, LBL 15-17 LOWER LOBE FRAME INNER CHORD. THE DAMAGE WAS TRIMMED OUT AND NEW SECTION WAS SPLICED IAW NRC 727 AND SRM 51-40-04, FIG 2.  THE 65B07373-4 CHORD IS MADE FROM BAC1505-100166 EXTRUSION IN 7075-T6511 ALUMINUM IAW QQ-A-200/11.  THE REPAIR CONSISTS OF 0.040 AND 0.050 INCH THICK ANGLES ON EACH SIDE OF THE INNER CHORD MADE FROM 7075-0 ALUMINUM SHEET HEAT TREATED TO T62 AFTER FORMING INSTALLED USING BACB30FM HI-LOKS.  THE REPAIR IAW PART 1 AND SRM 51-40-04, FIGURE 2 IS INSTALLED ON FATIGUE CRITICAL BASELINE STRUCTURE (FCBS) AND A DAMAGE TOLERANCE EVALUATION (DTE) IS NECESSARY. A DAMAGE TOLERANCE INSPECTION (DTI) INCLUDES AN INSP THRESHOLD, INSP INTERVALS, AND INSP PROCEDURES AND METHODS. IF THE DTI IS NOT AVAILABLE WHEN THE AIRPLANE RETURNS TO SERVICE, THE REPAIR IS APPROVED FOR 24 MONTHS.  THIS REPAIR HAS BEEN SUBMITTED TO MFG FOR DTI ON SR 1-1554670691.  THE REPAIR ACCOMPLISHED IAW PART 1 IS FAA APPROVED IAW SRM 51-40-04, FIGURE 2. THE PART 2 INSP WILL BE FAA APPROVED AT THE TIME IT IS PROVIDED BY MFG.
